Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I get a stiff pain in the back of my legs, Is it because of blood clot ?

The past few nights i have not slept too well when i got up this morning i was very stiff i have stiff pain in the back of my legs . They are not swollen or warm . My ankles also hurts and it helps to move them in circles . Exercise eases these pains . Is there any explanation or is it blood clot?
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You haven't mentioned your age. Do you have any stiffness in your backbone as well. You could be having symptoms of a connective tissue disorder arthritis like Rheumatoid arthritis which typically presents as joint stiffness and pain in the morning and gets relieved on moving the joints. Joint swelling will not usually be seen in early stages. It is better to consult a Rheumatologist/Orthopaedician to get evaluated completely and get appropriate treatment.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor